# SDR UPS97222147

- Difficulty date: February 23, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N908UP
- Make and model: Boeing 727-27C
- Aircraft serial: 19114
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: BAC1520843
- Condition: Cracked
- Location: Bs 558-564
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-C, WHILE WORKING CARD 509145 FUSEL 43 FOUND CARGO FLOOR TRACK CRACKED BETWEEN BS 558 AND BS 564 RBL 12.  REMOVED CRACKED SECTION OF SEAT TRACK, FABRICATED REPLACEMENT PART, INSTALLED PER SRM 53-10-5, 51-10-6.
